# SDR DL76L090378

- Difficulty date: March 7, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 52,528 hours, 7,638 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fwd Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE RT FWD BOOST PUMP LOW PRESS LIGHT ILLUMINATED.   FWD TO MCO PER MEL 28-22-01A.  REMOVED AND REPLACED RT FWD FUEL BOOST PUMP PRESSURE SWITCH.  LK CKS GOOD.  LIGHT GOES OUT ON FUEL PANEL.  MCO/PLACARD REMOVED.
